MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE ALTA ADVANCED MONITORING PLATFORM; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES HEMOSPHERE ALTA ADVANCED MONITORING PLATFORM; CATHETER, FLOW DIRECTED
Model Number ALTAALL1
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.
 
Event or Problem Description
As reported, during this target market release (tmr) on a mitral valve replacement with pseudoaneurysm case, the total hemoglobin (thb) value was higher (10.7 g/dl) on the hemosphere alta monitor when compared to the value obtained from the blood gas sample (7.9 g/dl).The values trend remained straight and constant during the whole procedure even if the sensor may not stick perfectly.After recalibrating the monitor, thb values matched to the ones provided by the blood gas.There was no error message displayed.The patient was not treated according to the inaccurate values.There was no patient movement.There was no allegation of patient injury.The device was not available for evaluation since this is a tmr.
 
Additional Manufacturer Narrative
Updated section h6 (component code), h6 (type of investigation), h6 (investigation findings) and h6 (investigations conclusions).The product was not available for evaluation, however an image was provided for review.Based on the image evaluation, the image confirmed the alleged complaint as it was observed that the total hemoglobin (thb) value measured by the monitor was higher than the value from the blood gas sample entered by the user.However, product nonconformance was unable to be confirmed as the device was not returned.Without the return of the product, it is not possible to determine if damages or defects existed on the product, nor could a root cause or potential contributing factors be identified.

Brand Name
HEMOSPHERE ALTA ADVANCED MONITORING PLATFORM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine, ca CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key22727685
Report Number2015691-2025-06375
Device Sequence Number21118098
Product Code DYG
UDI-Device Identifier00690103217957
UDI-Public(01)00690103217957(11)241212
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALTAALL1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown